Top 9 NyQuil Nighttime Liquid – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Nighttime Relief of Cough, Sore Throat, Fever, 12 FL OZ, Twin Pack, Cold & Flu Relief, Berry Flavor, & Congestion Relief, Vicks NyQuil SEVERE

#ad
Vicks #ad - Maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. Nyquil severe cold & bronchial irritation, runny nose & pains, headache, sore throat, including cough due to minor throat & flu symptoms, fever, minor aches & Flu Liquid temporarily relieves common cold & sneezing.

Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Vicks nyquil severe helps dry up your nasal passages to relieve your runny nose. Multi-symptom relief. Nyquil severe cold & flu contains a nasal decongestant for your toughest nasal congestion and sinus pressure. Max strength nighttime relief. From the world’s #1 selling cough & cold brand.
BrandVicks #ad
ManufacturerP&G #ad
Height6.85 Inches
Length5.25 Inches
Weight1.5 Pounds
Width2.75 Inches
Part NumberPG-6470
ModelPG-6470

2. Good Sense

#ad

GoodSense Nighttime Cold and Flu Relief, Cold and Flu Liquid, Cherry Flavor, 12 Fl Oz Pack of 1

#ad
Good Sense #ad - This cold remedy relieves cold and flu symptoms so you can rest. Nighttime cold and flu relief: goodsense nighttime cold and Flu Relief provides through the night cold care. The active ingredients of this cold and flu relief liquid are Acetaminophen 650 mg, Dextromethorphan HBr 30 mg, and Doxylamine succinate 12.

5 mg. Does not contain Pseudoephedrine; contains 10% Alcohol. Effective: compare goodsense nighttime cold and flu relief liquid to the active ingredients of NyQuil Cold & Flu. Identifying the common cold: a cold usually includes a runny nose, sore throat, sneezing, and coughing. To protect yourself from common cold wash your hands often with soap and water.

They all combine to create an effective cold and flu medicine. Cold and flu medicine: goodsense nighttime Cold and Flu Relief provides multi-symptom relief by helping with common symptoms such as aches, cough, fever, sneezing and runny nose. Cold and flu relief liquid: This liquid pain reliever, fever reducer, cough suppressant, antihistamine is cherry flavored.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height7.25 Inches
Length2.5 Inches
Weight1.05 Pounds
Width2.5 Inches
Part Number301130459400
Model301130459400

3. ZzzQuil

#ad

Nighttime Sleep Aid Liquid, No.1 Sleep-Aid Brand, Warming Berry Flavor, Non-Habit Forming, 50 mg Diphenhydramine HCl, 12 FL OZ, ZzzQuil

#ad
ZzzQuil #ad - Just for Sleep. Wake Refreshed. Non-habit Forming. Sleep soundly. Not for pain. Helps you fall asleep in Less than 20 Minutes. Ensure time to get a Sufficient Night's Sleep 7-8 hours.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - Pampers #ad
Height6.85 Inches
Length2.65 Inches
Weight0.06 Pounds
Width2.6 Inches
Part Number3.239E+11
Model3.239E+11

4. ZzzQuil

#ad

12 FL OZ Twin Pack, ZzzQuil Night Pain, Sleep Aid Liquid, No.1 Sleep-Aid Brand, Diphenhydramine HCI and Acetaminophen, Nighttime Pain Relief

#ad
ZzzQuil #ad - For sleep + pain so you can fall asleep and wake refreshed. Max strength relief. America's #1 sleep brand. Zzzquil night pain Helps you fall asleep in as little as 20 minutes. Non-habit forming. Zzzquil night pain contains non-habit forming ingredients: diphenhydramine HCI to help you get the sleep you need and Acetaminophen for pain relief. From the trusted sleep experts at Vicks. For the sound sleep you want and the pain relief you need. Fall asleep fast. Sleep for when pain keeps you up.
BrandZzzQuil #ad
ManufacturerAmazonUs/PRFZ7 #ad
Height6.85 Inches
Length5.25 Inches
Weight1.47 Pounds
Width2.75 Inches

5. Vicks

#ad

2x12 Fl Oz, Vick NyQuil Cough Cold and Flu Nighttime Relief, Original Liquid

#ad
Vicks #ad - Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, fever, minor aches and pains, headache, sore throat, runny nose and sneezing. Use as directed. When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. Keep out of reach of children. Keep out of reach of children. Nyquil liquid is available in three flavors: Original, cherry and vanilla cherry swirl.
BrandVicks #ad
ManufacturerVicks #ad
Height6.85 Inches
Length2.75 Inches
Weight1.82 Pounds
Width5.25 Inches
Part Number323900014299
ModelNA

6. ZzzQuil

#ad

Non-Habit Forming, Calming Vanilla Cherry Flavor, ZzzQuil, No.1 Sleep-Aid Brand, 12 FL OZ, 50 mg Diphenhydramine HCl, Nighttime Sleep Aid Liquid

#ad
ZzzQuil #ad - For the relief of occasional sleeplessness. Calming Vanilla Cherry Flavor. Sleep soundly so you can wake refreshed. Reduces time to fall asleep if you have difficulty falling asleep. From the makers of Vicks Nyquil.
BrandZzzQuil #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height7.3 Inches
Length11.5 Inches
Width8.1 Inches
Part Number434124
Model434124

7. Amazon Basic Care

#ad

Fever Reducer, 12 Fluid Ounces, Cough Suppressant & Antihistamine, Amazon Basic Care Nighttime Cold & Flu Relief, Pain Reliever

#ad
Amazon Basic Care #ad - Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu.

Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Powerful nighttime relief: this cold and flu medicine provides multi-symptom relief of common cold and flu symptoms for up to 6 hours while you sleep. Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height7.25 Inches
Length2.5 Inches
Weight1 Pounds
Width2.5 Inches

8. Vicks

#ad

12 FL OZ, & Congestion Relief, Vicks NyQuil, Cherry Flavor, Twin Pack, Sore Throat, Nighttime Relief of Cough, Cold & Flu Relief, Fever

#ad
Vicks #ad - When using dayquil or NyQuil products, carefully read each label to ensure correct dosing. Directions: adults & children 12 yrs & over - 30 ml every 6 hrs, children 4 to under 12 yrs - Ask a doctor, children under 4 yrs - do not use. Temporarily relieves common cold and flu symptoms including cough due to minor throat and bronchial irritation, fever, minor aches and pains, sore throat, headache, runny nose and sneezing. Nyquil cold & flu nighttime relief Liquid is available in three flavors: Original, cherry and vanilla cherry swirl.
BrandVicks #ad
ManufacturerVicks #ad
Height6.85 Inches
Length2.75 Inches
Weight1.82 Pounds
Width5.25 Inches
Part NumberPG-4774
ModelPG-4774

9. Good Sense

#ad

Cough Suppressant & Antihistamine, GoodSense Nighttime Cold & Flu Relief, 8 Fluid Ounces Green, Pain Reliever, Fever Reducer

#ad
Good Sense #ad - Active ingredients: this product contains acetaminophen pain reliever and fever reducer, dextromethorphan HBr cough suppressant and doxylamine succinate antihistamine which compares to the active ingredients in Vicks NyQuil Cold & Flu.

Cough suppressant: this nighttime cold and flu relief medicine helps to relieve coughing so you can rest. Pain reliever and fever reducer: Relieves sore throat, minor aches and pains and reduces fever associated with the common cold and flu. Antihistamine: helps relieve runny nose and sneezing associated with the common cold and flu. Powerful nighttime relief: This cold and flu medicine provides multi-symptom relief of common cold and flu symptoms while you sleep.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height6.48 Inches
Length2.18 Inches
Weight0.67 Pounds
Width2.25 Inches
Part Number33534
Model33534